American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34L15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Jacob S. Christiansen, Barry Simon and Maxim Zinchenko. Finite gap Jacobi matrices: A review. Proceedings of Symposia in Pure Mathematics 87 87-103.
Book volume table of contents   
View Article: PDF

[2] Marco Mughetti. On the spectrum of an anharmonic oscillator. Trans. Amer. Math. Soc. 367 (2015) 835-865.
Abstract, references, and article information   
View Article: PDF

[3] Chao-Zhong Chen, C. K. Law, Wei-Cheng Lian and Wei-Chuan Wang. Optimal upper bounds for the eigenvalue ratios of one-dimensional $p$-Laplacian. Proc. Amer. Math. Soc. 141 (2013) 883-893.
Abstract, references, and article information   
View Article: PDF

[4] A. V. Badanin and E. L. Korotyaev. Spectral estimates for a periodic fourth-order operator. St. Petersburg Math. J. 22 (2011) 703-736. MR 2828825.
Abstract, references, and article information   
View Article: PDF

[5] Ping Yan and Meirong Zhang. Continuity in weak topology and extremal problems of eigenvalues of the $p$-Laplacian. Trans. Amer. Math. Soc. 363 (2011) 2003-2028. MR 2746673.
Abstract, references, and article information   
View Article: PDF

[6] Amin Boumenir and Vu Kim Tuan. A trace formula and Schmincke inequality on the half-line. Proc. Amer. Math. Soc. 137 (2009) 1039-1049. MR 2457445.
Abstract, references, and article information   
View Article: PDF

[7] Miklós Horváth and Márton Kiss. A bound for ratios of eigenvalues of Schrödinger operators with single-well potentials. Proc. Amer. Math. Soc. 134 (2006) 1425-1434. MR 2199189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bilal Chanane. Computation of the eigenvalues of Sturm-Liouville problems with parameter dependent boundary conditions using the regularized sampling method. Math. Comp. 74 (2005) 1793-1801. MR 2164097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shoshana Abramovich. On frequencies of strings and deformations of beams. Quart. Appl. Math. 63 (2005) 291-299. MR 2150775.
Abstract, references, and article information
View Article: PDF

[10] Kevin Haertzen, Qingkai Kong, Hongyou Wu and Anton Zettl. Geometric aspects of Sturm-Liouville problems II. Space of boundary conditions for left-definiteness. Trans. Amer. Math. Soc. 356 (2004) 135-157. MR 2020027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Miklós Horváth. On the first two eigenvalues of Sturm-Liouville operators. Proc. Amer. Math. Soc. 131 (2003) 1215-1224. MR 1948113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Meirong Zhang and Weigu Li. A Lyapunov-type stability criterion using $L^\alpha$ norms. Proc. Amer. Math. Soc. 130 (2002) 3325-3333. MR 1913012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Steve Clark and Don Hinton. Positive eigenvalues of second order boundary value problems and a theorem of M. G. Krein. Proc. Amer. Math. Soc. 130 (2002) 3005-3015. MR 1908924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. B. Davies. A hierarchical method for obtaining eigenvalue enclosures. Math. Comp. 69 (2000) 1435-1455. MR 1710648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Locker. Spectral Theory of Non-Self-Adjoint Two-Point Differential Operators. Math. Surveys Monogr. 73 (1999) MR MR1721499.
Book volume table of contents   

[16] John Locker. Introduction to the spectral theory of differential operators. Math. Surveys Monogr. 73 (1999) 83-95.
Book volume table of contents   
View Article: PDF

[17] John Locker. Unbounded linear operators. Math. Surveys Monogr. 73 (1999) 1-39.
Book volume table of contents   
View Article: PDF

[18] John Locker. Fredholm operators. Math. Surveys Monogr. 73 (1999) 41-82.
Book volume table of contents   
View Article: PDF

[19] John Locker. Projections and generalized eigenfunction expansions. Math. Surveys Monogr. 73 (1999) 193-210.
Book volume table of contents   
View Article: PDF

[20] John Locker. Principal part of a differential operator. Math. Surveys Monogr. 73 (1999) 97-191.
Book volume table of contents   
View Article: PDF

[21] John Locker. Spectral theory for general differential operators. Math. Surveys Monogr. 73 (1999) 211-245.
Book volume table of contents   
View Article: PDF

[22] Min-Jei Huang. On the eigenvalue ratio for vibrating strings. Proc. Amer. Math. Soc. 127 (1999) 1805-1813. MR 1621941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Amin Boumenir. Eigenvalues of periodic Sturm-Liouville problems by the Shannon-Whittaker sampling theorem. Math. Comp. 68 (1999) 1057-1066. MR 1627850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Chung-Wei Ha. Eigenvalues of a Sturm-Liouville problem and inequalities of Lyapunov type . Proc. Amer. Math. Soc. 126 (1998) 3507-3511. MR 1622758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gerald Teschl. Renormalized oscillation theory for Dirac operators. Proc. Amer. Math. Soc. 126 (1998) 1685-1695. MR 1443411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] R. C. Brown and D. B. Hinton. Opial's inequality and oscillation of 2nd order equations. Proc. Amer. Math. Soc. 125 (1997) 1123-1129. MR 1401728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Min-Jei Huang. The first instability interval for Hill equations with symmetric single well potentials. Proc. Amer. Math. Soc. 125 (1997) 775-778. MR 1363425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yu-Ling Huang and C. K. Law. Eigenvalue ratios for the regular Sturm-Liouville system. Proc. Amer. Math. Soc. 124 (1996) 1427-1436. MR 1328351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mark S. Ashbaugh and Roman Svirsky. Periodic potentials with minimal energy bands . Proc. Amer. Math. Soc. 114 (1992) 69-77. MR 1089400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. Abramovich. The gap between the first two eigenvalues of a one-dimensional Schr\"odinger operator with symmetric potential . Proc. Amer. Math. Soc. 111 (1991) 451-453. MR 1036981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1